# SDR DALA13027370125

- Difficulty date: May 24, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 78,743 hours, 34,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25 A/B RED AISLE EMERGENCY LIGHTS ARE INOPERATIVE.  MX REPAIRED WIRES.  SYS OPERATION IS NORMAL.
